A 50-year-old member asked:
Disclaimer

my son has had seizures, now vision shaking but his eyes are not moving. what could be wrong?

1 doctor answer
Dr. William Goldie
47 years experience Pediatric Neurology
Side effects: A condition following seizures is called post ictal. Shakey sensation may be due to medication effect or brain effect trying to recover. Let him rest and recover. Some seizure medications will cause shakey vision.
Answered on Oct 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Neurologist: You need to establish with neurology as further tests might be needed. Do you have an explanation for your fainting spells otherwise?
A 30-year-old male asked:
Dr. Kathleen Saradarian
33 years experience Family Medicine
Can't tell: It could have been the rem stage of sleep where the eyes move around. And 16 year olds can sleep very soundly. It depends on how long it took for hi ... Read More
2
2 thanks
A 41-year-old female asked:
Dr. Scott Bobbitt
31 years experience Dentistry
POSSIBLY: Could have been a seizure or syncopal episode (fainting). Patients who experience a drop in blood pressure, usually in response to stress or a rapid c ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month